# SDR TC8A97035

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 55,153 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

KLAX - TRIP NR 00398, NR 2 ENGINE STALL DURING TAKEOFF AT 60 KNOTS IAS.  LOCKED OUT ENGINE AND PREPARED FOR 3 ENGINE FERRY PER GMM CHAP VIII AS REQUIRED.  REMOVED ENGINE, SENT TO SHOP AND REINSTALLED NR 2 ENGINE.  PERFORM TRIM RUN, OPS AND LEAK CHECKS GOOD IAW TCA MIP CHPTII.
